# SDR DLM88980892

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ON FINAL GOT L GEN OFF AND A/C X-TIE LOCKOUT.  REPLACED LT CSD AND GEN PERF ELECTICAL SYS CHK, PER PFHB.  CROSS TIE OPN NORMAL.
